Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162

  [Search Papers]
1581. M.R. Rahimi Tabar and S. Rouhani,
Turbulent Two-Dimensional Magnetohydrodynamics and Conformal Field Theory
Ann. Phys. 246(1996), 446-458  [abstract]   
arXive.org link: hep-th/9503005 [ abs, src, ps, others], cited by
IPM/P-1994/016
 
1582. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1583. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1584. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1585. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 
1586. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 
1587. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 
1588. M. Khorrami,
A General Formulation of Discrete-Time Quantum Machanics: Restrictions on the Action and the Relation of Unitarity to the Existence Theorem for Initial-Value Problems
Ann. Phys. 244(1995), 101-111  [abstract]   
arXive.org link: quant-ph/9412008 [ abs, src, ps, others], cited by
IPM/P-1994/019
 
1589. A. Aghamohammadi, M. Khorrami and A. Shariati,
Jordanian Deformation of SL(2) as A Contraction of Its Drinfeld-Jimbo Deformation
J. Phys. A: Math. Gen. 28(1995), L225-L231  [abstract]   
arXive.org link: hep-th/9410135 [ abs, src, ps, others], cited by
IPM/P-1994/014
 
1590. S. Rouhani and D. Saakian,
Finite Size Corrections in the Ferromagnetic Phase of the Random Energy Model
Mod. Phys. Lett. B 9(1995), 877-882  [abstract]   
IPM/P-1994/013
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.